Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2012 (Vol. 4, Issue: 17)
Article Information:

Mathematical Modeling of Age and of Income Distribution Associated with Female Marriage Migration in Rajshahi, Bangladesh

Rafiqul Islam
Corresponding Author:  Rafiqul Islam 

Key words:  Cross validity prediction power (CVPP), Exponential model, F-test, Female Marriage migration associated with age and income , polynomial model, ,
Vol. 4 , (17): 3125-3129
Submitted Accepted Published
March 14, 2012 March 26, 2012 September 01, 2012
Abstract:

An effort has been made, in this study, to fit mathematical models to age and income distribution associated with female marriage migration in Rajshahi district, Bangladesh. For this, the data is taken under the project entitled “Strengthening the Department of Population Science and Human Resource Development” in collaboration with UNFPA, Bangladesh. It is found that marriage migration associated with age follows polynomial model and income distribution associated with female marriage migration follows two parameters positive exponential model. To verify the adequacy and steadiness situation of the model, Cross Validity Prediction Power (CVPP) and F-test are employed to these models. The contribution of this paper to knowledge is the fitted cubic polynomial model and positive exponential model to the migration data aggregate.
Abstract PDF HTML
  Cite this Reference:
Rafiqul Islam, 2012. Mathematical Modeling of Age and of Income Distribution Associated with Female Marriage Migration in Rajshahi, Bangladesh.  Research Journal of Applied Sciences, Engineering and Technology, 4(17): 3125-3129.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved